THE APPROXIMATION THEOREMS OF A KIND OF KING-KANTOROVICH-TYPE OPERATORS

Purchase PDF

Published: 2016-01-02

Page: 285-292


GE YANG

College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang 050024, P.R. China.

QIULAN QI *

College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang 050024, P.R. China.

*Author to whom correspondence should be addressed.


Abstract

We give a kind of modification of Baskakov and Szász operators, which preserved the test functions 1 and x2. Using the unified modulus of continuity and Peetre’s K-functional, we present the direct and converse estimate of these modified operators. Furthermore, the relation of our modified operators and the smoothness property of the functions is also given.

Keywords: Kantorovich operators, modulus of continuity;, Peetre’s K-functional, the H¨older inequality


How to Cite

YANG, G., & QI, Q. (2016). THE APPROXIMATION THEOREMS OF A KIND OF KING-KANTOROVICH-TYPE OPERATORS. Asian Journal of Mathematics and Computer Research, 10(4), 285–292. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/324

Downloads

Download data is not yet available.